# SDR DALA2024082208383

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION INTERCONNECTING STRUT ON LH WING. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT ON LH WING PER AMDS CARD 2750-6010-LT AND AMDS CARD2750 -6020-LT. (0513445)
